# SDR UALA2013052103513

- Difficulty date: May 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 47,095 hours, 10,108 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PANEL BROKEN LOCATION 663.  SECURED EXIT LIGHT PANEL.
